# SDR REXA2014111100911

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,455 hours, 21,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 626 & FS 640 & STRINGER 19R & 20R IS DENTED 10.3 INCHES X 1.9 INCHES X 0.6 INCHES DEEP.  REPAIRED IAW EA CRJ253-03074.
